# SDR SIMA201806187001

- Difficulty date: June 17, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 19,112 hours, 13,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THAT THE FLASHLIGHT BASE UNDER THE JUMPSEAT HAD  BROKEN OFF,  WILL NOT HOLD THE FLASHLIGHT IN PLACE.  R & R THE FLASHLIGHT MOUNT ASSY IAW AMM 25-61-02. OPS CHECKED GOOD.
